# SDR SWAA010227

- Difficulty date: January 24, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: 093SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22965
- Aircraft time: 57,276 hours, 61,724 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6554892
- Condition: Cracked
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND 2 FUSELAGE FRAME CRACKS AT BS 344, LBL 38, 4 ABOVE STR 24L & LBL 44, ABOVE STR 23L.  REPAIRED FRAME PER SRM.
